# SDR USAA20100415BA013

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGW - THE EMERGENCY TORCH AT DOOR L3 DOES NOT FLASH.  TORCH BATTERY REPLACED.
